# SDR 20010410AP024

- Difficulty date: April 5, 2001
- Submitted: April 5, 2001
- Operation: General aviation
- Aircraft: N773TP
- Make and model: Beech B200
- Aircraft serial: BB1722
- Aircraft time: 295 hours, 385 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Float Valve
- Part number: 1009200673
- Condition: Bent
- Location: Rt Nacelle Tank
- Part time: 295 hours, 385 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUEL VENT FLOAT VALVE IN THE TOP OF THE RT NACELLE TANK WAS IMPROPERLY INSTALLED.  THE FLOAT PIVOT BRACKET WAS BENT.  THIS WOULD PREVENT THE VALVE FROM SEATING PROPERLY.  THIS WAS ALLOWING FUEL TO TRANSFER INTO THE AUX TANK WHEN EVER THE MAIN TANK WAS FULL.
